# SDR HALA2020030200050

- Difficulty date: February 29, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N476HA
- Make and model: Boeing 717-200
- Aircraft serial: 55118
- Aircraft time: 29,332 hours, 68,781 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Not Reported
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPEN - DAMAGE TO RIGHT SIDE OF FUSELAGE.// REPAIR IN WORK. REPAIRED PER E105 476309-PERM AND E105 476310-PERM.
